# SDR SWAA2016071153674

- Difficulty date: May 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 589357
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW E-F POST CRACKED.   REPAIRED THE POST IAW ACO.
